# SDR SWIA200413153

- Difficulty date: April 18, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 18,597 hours, 27,022 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: T00067
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,011 hours, 8,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION LEFT MAIN WOULD NOT RETRACT.  REPLACED LEFT GEAR MAIN ACTUATOR IAW RII 32-302.  OPS AND LEAK CHECK GOOD.
